User Reviews for Trilafon
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Trilafon.
|Psychosis||2 reviews||18 medications|
|Bipolar Disorder||2 reviews||46 medications|
|Nausea/Vomiting||0 reviews||153 medications|
|Summary of Trilafon reviews||4 reviews||7.6|
Reviews for Trilafon
Review by Juddeedoo (taken for 6 months to 1 year):
For Bipolar Disorder: Helped stop hallucinations.
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
April 24, 2014 12:59 AM
Review by Anonymous:
For Bipolar Disorder: I have been on Trilafon for 2 years now. Mostly I liked it at first because it brought me back to earth when I was over anxious. I have lowered my dosage since then and I thought it was doing me well, but I have been having neck problems lately and have realized that this is a side effect of Trilafon called extra-pyramidal syndrome that damages my posture area, so no matter how hard I try I can't regain a good posture.
|22 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 26, 2011 10:13 PM
Review by Anonymous:
For Psychosis: I had a similar experience. Tremors in hands (not really noticeable to someone watching unless they were looking for it), but relief from the delusions I was experiencing. My problem has been going on for over 16 years so I anticipate it will not magically disappear (and it didn't) but the clarity of thinking I experience with this medicine really helps me.
|35 users found this comment helpful. Did you? Yes No||Report as inappropriate|
May 23, 2011 2:32 PM
Review by ctcub81:
For Psychosis: Trilafon has been a breath of fresh air. In the past I've tried Seroquel, Zyprexa, Abilify, and Geodon. Since I've been on Trilafon I have not experienced hallucinations or delusions. My only complaint about this medication are the side effects. I was recently hospitalized and this is the medication that they put me on. About 3-4 weeks after introduction to the drug, I have begun to notice the side effects, mainly tremors (hands) and random muscle movements (mostly in the arms and hands).
|51 users found this comment helpful. Did you? Yes No||Report as inappropriate|
September 16, 2009 3:00 PM
Learn more about
Symptoms and treatment for: